Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Developed dermatitis after using Palmetto 50, stopped and treated. Feel like losing libido. Is it all linked to hormone levels ?

Hi, 5 months before I was taking saw palmetto 50 mg for 2 weeks. After I stopped I had an allergic reaction and developed dermatitis . I got it treated but later I felt like losing my libido. I had hormon levels tested and it was normal. Weeks After the test I sensed that my libido was growing much weaker. I recently consulted a urologist and he suggested to check semen to see if there is any infection. Should I also check my testosterone levels again. I also suffered a depression last month. Is it all linked to my hormon levels. Please help me in this regard as I m having problems with erection and has very less desire for sex
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
you have answered your query yourself by telling that you were having depression last month. Libido is the first to go down when depression strikes but last to comeback when it resolves. Get treatment for Depression

Good Luck
Dr Saatiish Jhuntrraa
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor